MathSciNet Relay Station
MathSciNet bibliographic data
MR2529886 (2011b:46065) 46E40 (47B33)
Jiménez-Vargas, A.; Morales Campoy, A.; Villegas-Vallecillos, Moisés The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3769–3777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement